# SDR 95ZZZX5266

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Seal Ring
- Part number: 410106701
- Condition: Worn
- Location: 1st Turb Shroud
- Part time: 880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST TURBINE SEALS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW 2 EACH UNITS(S) CORRECTED PROBLEM.
